MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; INFRARENAL AORTO UNI-ILIAC

ENDOLOGIX, INC. AFX; INFRARENAL AORTO UNI-ILIAC
Model Number A28-28/C95 V
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
It was reported the patient had an initial procedure on (b)(6) 2015 with a bifurcated and a infrarenal aortic extension.Patient came in emergently for critical limb ischemia on (b)(6) 2015.Computed tomography angiogram (cta) showed the patient had a kink in the implanted endograft.The physician elected to implant an infrarenal aortic extension to resolve the issue.Post procedure the patient was in stable condition.

Brand Name
AFX
Common Device Name
INFRARENAL AORTO UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5438509
Report Number2031527-2016-00059
Device Sequence Number18945713
Product Code MIH
UDI-Device Identifier00818009013521
UDI-Public(01)00818009013521(17)171013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2017
Device Model NumberA28-28/C95 V
Device Lot Number1252151-018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2015
Initial Report FDA Received Date02/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR